# SDR DALA2024022102364

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION LOWER SILL AT LEVEL FR68 AND AT LEVEL STR 23LH AFT GALLEY AREA (SSI: 534147). C/A: PERFORMED PERMANENT REPAIR ON LOWER SILL LOC ON FRAME 68 AT LEVEL STRINGER 23LH AS PER A320 SRM 53-41-14-300-001, TOOK MEASURES OF CORROSION AREA WERE L: 0.672IN, W: 0.351 IN TOOL USED CALIPER P/N 500-752-20, S/N B21034763, DUE DATE 03/OCT/24. WEIGHT REPAIR PARTS 0.300 LB TOOL USED DIGITAL BECH SCALE P/N: CR5200 S/N: 8342514562 DUE DATE: 20-FEB-24.RECHECK IS NOT REQUIRED DUE TO REPAIR IS CONSIDERED CATEGORY A AS PER A320 SRM 53-41-14-300- 001 STEP I RII INSPECTION COMPLETE 1573882 AE375QC JOB COMPLETE. (LP: 0208928)
